# SDR CALA2017042101074

- Difficulty date: April 20, 2017
- Submitted: April 21, 2017
- Operation: Air carrier
- Aircraft: N647UA
- Make and model: Boeing 767322
- Aircraft serial: 25284
- Aircraft time: 103,488 hours, 16,220 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 146T3002171
- Condition: Cracked
- Location: Bs 1543
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REMOVAL OF A BRACKET AT BS 1543, STRINGER 33R, FOUND STRINGER 33R CRACKED AT BRACKET.  REPAIRED THE STRINGER IAW SRM 53-00-03, PG 201, FIG 201, REPAIR 2.
